# SDR SIMA20131004003

- Difficulty date: October 4, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 23,916 hours, 20,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, 3, & 4 EMERGENCY LIGHTS DAMAGED.  R & R EMERGENCY LIGHTS IAW AMM 33-50-12.
